Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 16 year old female patient who on 05-NOV-2008 was vaccinated with the second dose of GARDASIL (lot# 659655/1486U). Concomitant therapy included VARIVAX and ADACEL. On 21-NOV-2008 the patient developed rash, hives, urticaria and generalized joint pain in her knees, elbows and ankles, but she had no fever. The patient was instructed to take TYLENOL for the pain and she was referred to an urgent care physician who instructed the patient to take BENADRYL. On unspecified date lab tests were performed, but specifics are unspecified. As of 24-NOV-2008 the patient had not recovered. The physician considered the patient''s experience to be disabling because "it was hard for the patient to walk". Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166